# SDR HALA2022042900167

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 47,604 hours, 7,768 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 381 BULK CARGO FLOOR STRUCTURE FR 68 SUPPORT STRUT FOUND CRACK. CORRECTIVE ACTION: BULK CARGO FLOOR STRUCTURE FR 68 SUPPORT STRUT REPLACED AS PER SRM 51-42-11. (2214286)
